A Transfer-Function Approach to Dual-Rate Controller Design for Unstable and Non-Minimum-Phase Plants

TitleA Transfer-Function Approach to Dual-Rate Controller Design for Unstable and Non-Minimum-Phase Plants
Publication TypeJournal Article
Year of Publication2011
AuthorsSalt J, Sala A., Albertos P
JournalControl Systems Technology, IEEE Transactions onControl Systems Technology, IEEE Transactions on
Volume19
Issue5
Pagination1186 - 1194
Date Published2011///
ISBN Number1063-6536
Keywordsalgebraic design, control system synthesis, controller stability, Diophantine equations, dual-rate controller design, dual-rate regulators, internal stability, linear systems, magnetic levitation, magnetic levitation setup, multivariable control systems, nonminimum-phase plants, robots, single-rate systems, stability, transfer function approach, transfer functions, Youla parametrization
Abstract

An algebraic design via Diophantine equations of dual-rate regulators for linear unstable and non-minimum-phase plants, generalizing the well-known constraints for the reference model in single-rate systems, is presented in this brief. This brief improves previous results achieving internal stability for this kind of plants, by means of adapting the Youla parametrization of all stabilizing controllers to the dual-rate case. A simulation example on a robotic model, as well as an experimental magnetic levitation setup, are presented.